# SDR FDEA200908072951

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143N53051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 839 STR 26R STRINGER CLIP CORRODED. STRINGER CLIP AT BS 839, STR-26R FOUND CORRODED BEYOND SRM REPAIR LIMITS. STRINGER CLIP REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.   REPAIR IS CLASSIFIED AS MINOR PER  GMM 6-2-100 CRITERIA.
